# SDR MASA9516

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H111541
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO DUBOIS, PA, PILOT SELECTED GEAR DOWN AND DID NOT GET A NOSE DOWN AND LOCK INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED NOSE DRAG BRACE DOWNLOCK SWITCH AND RETURNED TO SERVICE.  (X)
